Factorizations and representations of the backward second-order linear recurrences


Kilic E., Tasci D.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.201, no.1, pp.182-197, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 201 Issue: 1
  • Publication Date: 2007
  • Doi Number: 10.1016/j.cam.2006.02.012
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.182-197

Abstract

We show the relationships between the determinants and permanents of certain tridiagonal matrices and the negatively subscripted terms of second-order linear recurrences. Also considering how to the negatively subscripted terms of second-order linear recurrences can be connected to Chebyshev polynomials by determinants of these matrices, we give factorizations and representations of these numbers. (c) 2006 Elsevier B.V. All rights reserved.